Anyone experience a change in hair texture while on Spiro?

Discussion in 'Aldactone (Spironolactone)' started by Lizzie21, May 27, 2012.

  1. Lizzie21

    Lizzie21 New Member

    Hi,

    I'm really hoping for some feedback on this topic. I've been on 100mg per day of Spiro for about 3 or 4 months and while the shedding has slowed noticeably and I have not had any side effects, I think the meds are drying out my hair. At first I thought it was from Rogaine so I stopped using it in March, but it is now May and the dryness is getting worse and spreading around my head. I don't know what's worse, having normal texured hair that's thinning but holds a style or having a head full of unmangeable hay.

    My doctor said about 44% of women on spiro notice a change in hair texture, but I haven't come across any information about this (on this site or elsewhere online). I'm wondering, is it just me or has anyone else experienced this? I'm also looking for suggestions on how to deal with it. I am using a shampoo and conditioner for dry hair, have tried deep conditioners, and use my hair dryer on a low setting while holding it away from my head. Nothing seems to help.

    Thanks for reading. Please leave a comment if you've experienced this too and/or know of anything that may help.